Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

On dexona, ciplactin. Weight gain. Wife pregnant, problem in heart development of baby. Pregnancy terminated. Side effect?

Sir, I am XXXXXXX i am taking dexona and ciplactin tablets from past 4 years , i gain my weight from 47 to 60kgs, i am married, in the year 2010 my wife has carried but after 6 months as per scanning report doctor suggested to terminate the pregnancy due to heart development problem in baby, is it the effect of those tablets?
How to stop those tablets
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query to H C M forum.
I am sorry to say that an internet user can be so ignorant.
DEXAMETHASONE ( DEXONA) is a steroid and this should be uses only in emergency cases and along with ciplactin you uses this drug ( MISUSES) just to increase weight or some other use .
Ciplactin is an appetizer.
Till it is not clear whether these two drugs passes in semen or not.
Side effects of these two drugs are innumerable and dangerous.
Your's query is here that you want to get rid off these two drugs.
Consult a psychiatrist and get in an admission and get rid off these two drugs.
Good luck.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor